Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 64, NWS Midland/Odessa, TX

May 25, 2013Andrews County, Gaines County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 25, 2013, 9:00 PM CDT for Andrews County, Gaines County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2013, 9:00 PM CDT (02:00 UTC)
Expired
May 25, 2013, 10:00 PM CDT
In force
60 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Andrews County, TX, Gaines County, TX

The radar

The Midland/Odessa radar (KMAF), 88 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 6:24 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 2.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2013-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1015 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2013-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1015 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
2020 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

814 
WUUS54 KMAF 260200
SVRMAF
TXC003-165-260300-
/O.NEW.KMAF.SV.W.0064.130526T0200Z-130526T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
900 PM CDT SAT MAY 25 2013

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GAINES COUNTY IN WEST TEXAS...
  NORTHEASTERN ANDREWS COUNTY IN WEST TEXAS...

* UNTIL 1000 PM CDT

* AT 855 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM SEAGRAVES TO 11 MILES SOUTHWEST OF GAINES COUNTY AIRPORT...OR
  ALONG A LINE EXTENDING FROM SEAGRAVES TO 13 MILES SOUTHWEST OF
  SEMINOLE...MOVING SOUTHEAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL AFFECT THE FOLLOWING LOCATIONS...
  SEMINOLE...
  FAIRVIEW...
  LOOP...
  FLOREY...
  ASHMORE...
  CEDAR LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND DAMAGE WITH THIS STORM MAY OCCUR WELL AHEAD OF THE RAIN. DO NOT
WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3291 10221 3226 10223 3253 10284 3296 10260
TIME...MOT...LOC 0200Z 294DEG 37KT 3291 10255 3255 10274

$$

05
1 follow-up statement
500 
WWUS54 KMAF 260214
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
914 PM CDT SAT MAY 25 2013

TXC003-165-260300-
/O.CON.KMAF.SV.W.0064.000000T0000Z-130526T0300Z/
GAINES TX-ANDREWS TX-
914 PM CDT SAT MAY 25 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHEASTERN ANDREWS AND EASTERN GAINES COUNTIES...

AT 909 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SEAGRAVES TO 6 MILES NORTHWEST OF FLOREY...OR ALONG A LINE
EXTENDING FROM SEAGRAVES TO 14 MILES SOUTH OF SEMINOLE...MOVING
SOUTHEAST AT 45 MPH.

AT 900 PM CDT...A 57 MPH WIND GUST WAS RECORDED AT SEAGRAVES AND A 54
MPH WIND GUST WAS RECORDED AT SEMINOLE.

SOME LOCATIONS AFFECTED BY SEVERE THUNDERSTORMS INCLUDE...FLOREY...
FAIRVIEW...FAIRVIEW IN GAINES COUNTY...LOOP...ASHMORE...CEDAR LAKE
AND MCKENZIE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND DAMAGE WITH THIS STORM MAY OCCUR WELL AHEAD OF THE RAIN. DO NOT
WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3291 10221 3226 10223 3253 10284 3296 10260
TIME...MOT...LOC 0212Z 294DEG 37KT 3288 10251 3250 10263

$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 5:55 PM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, May 25, 5:55 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
555 PM CDT SAT MAY 25 2013

.DISCUSSION...

THE LATEST AVIATION DISCUSSION IS INCLUDED BELOW.

&&

.AVIATION...

THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE HIGHER TERRAIN OF
SOUTHEAST NEW MEXICO AND WEST TEXAS THROUGH NIGHTFALL.  SOME OF
THESE STORMS MAY EVEN MOVE EAST THROUGH KCNM AND KHOB...IF NOT KPEQ
AND KINK.  SINCE THUNDERSTORM ACTIVITY IS MORE PRONOUNCED FURTHER
NORTH SO FAR...AND THESE AREAS APPEAR TO HAVE MORE MID LEVEL
SUPPORT...WILL INCLUDE TEMPORARY THUNDERSTORM ACTIVITY AT KCNM AND
KHOB.  ASIDE FROM MVFR CEILINGS AFFECTING KMAF IN THE 26/11 TO
26/15Z TIMEFRAME...THINK VFR CONDITIONS WILL PREVAIL.  67

&&

.PREV DISCUSSION... /ISSUED 119 PM CDT SAT MAY 25 2013/

DISCUSSION...
SATELLITE SHOWS SOME CUMULUS DEVELOPING IN THE GUADALUPE MOUNTAINS
WITH MORE EXPECTED DOWN INTO THE DAVIS MOUNTAINS THIS AFTERNOON
INTENSIFYING INTO THUNDERSTORMS. THE BEST RAIN CHANCES WILL BE IN
THE MOUNTAINS WITH A CAP IN PLACE OVER THE CENTRAL CWA. THERE MAY
BE SOME ISOLATED SHOWERS DEVELOPING IN THE EASTERN BASIN AND
WESTERN LOW ROLLING PLAINS WHERE DEEPER MOISTURE WILL ERODE THE
CAP BUT NOT MUCH ACTIVITY IS EXPECTED THERE.

SUNDAY AND MONDAY WILL BE WARMER AND DRY DUE TO WEAK UPPER
RIDGING/ZONAL FLOW. DEWPOINTS IN THE 50S AND 60S WILL ALLOW FOR
SOME AFTERNOON CUMULUS BOTH DAYS VERY ISOLATED SHOWERS PERHAPS
DEVELOPING IN THE DAVIS MOUNTAINS OR ALONG THE LEE TROUGH BUT
CHANCES ARE TOO LOW TO WARRANT MENTIONING THUNDER IN THE FORECAST.

TUESDAY AN UPPER TROUGH BEGINS MOVING OUT OF CALIFORNIA BACKING
UPPER WINDS MORE SOUTHWESTERLY AND PULLING DEEPER MOISTURE
FURTHER WEST. WEAK DISTURBANCES AHEAD OF THE TROUGH MAY GET THE
DRYLINE ACTIVE AND HAVE ADDED SLIGHT CHANCE TO LOW CHANCE POPS FOR
TUESDAY AND WEDNESDAY. WILL KEEP THEM IN THE EAST FOR NOW BUT THIS
MAY NEED TO BE EXTENDED WEST TO INCLUDE THE ENTIRE CWA. LOWERING
HEIGHTS WILL ALSO HELP HIGH TEMPS DROP TO NEAR NORMAL.

THE TROUGH PASSES THURSDAY AND ZONAL FLOW ONCE AGAIN WILL BRING A
RETURN OF WARMER TEMPS AND DRY CONDITIONS FOR THE END OF NEXT
WEEK.

HENNIG

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 67  95  68  97  /  10  10  10  10
BIG SPRING TX              68  93  69  95  /  10  10  10  10
CARLSBAD NM                66  99  65 100  /  20   0  10  10
DRYDEN TX                  69  93  69  94  /  20  10  10  10
FORT STOCKTON TX           68  96  70  98  /  10  10  10  10
GUADALUPE PASS TX          62  88  62  91  /  20   0  10  10
HOBBS NM                   64  97  65  97  /  20  10  10  10
MARFA TX                   60  90  61  92  /  20  10  10  10
MIDLAND INTL AIRPORT TX    68  94  69  96  /  10  10  10  10
ODESSA TX                  68  94  69  97  /  10  10  10  10
WINK TX                    68  99  70 102  /  10  10  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

12/10
Hazardous weather outlook, May 25, 1:19 PM CDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
119 PM CDT SAT MAY 25 2013

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-261200-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
119 PM CDT SAT MAY 25 2013 /1219 PM MDT SAT MAY 25 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING.
THE MOST PERSISTENT ACTIVITY WILL BE ACROSS THE GUADALUPE AND DAVIS
MOUNTAINS INCLUDING THE VAN HORN HIGHWAY 54 CORRIDOR IN CULBERSON
COUNTY. A FEW STORMS COULD BECOME STRONG PRODUCING HAIL AND GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED THUNDERSTORMS ARE EXPECTED SUNDAY AFTERNOON AND EVENING
ACROSS THE DAVIS MOUNTAINS AND THE MARFA PLATEAU. THE STRONGEST
STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND BRIEF GUSTY
WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 25, 7:58 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
758 PM CDT SAT MAY 25 2013

NMZ028-034-260200-
SOUTHERN LEA COUNTY-EDDY COUNTY PLAINS-
658 PM MDT SAT MAY 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTHEASTERN EDDY AND SOUTHWESTERN LEA COUNTIES UNTIL 800 PM MDT...

A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN EDDY COUNTY AT
657 PM MDT...MOVING EAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO PENNY SIZE HAIL AND 50 MPH WINDS...DEADLY CLOUD TO
GROUND LIGHTNING CAN BE EXPECTED.  REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE
SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
SATURDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3223 10353 3201 10362 3212 10399 3225 10397
TIME...MOT...LOC 0057Z 274DEG 13KT 3216 10386
Local storm report, May 25, 8:09 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
809 PM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND GST     LOVINGTON               32.95N 103.35W
05/25/2013  E60 MPH          LEA                NM   PUBLIC

&&

COLLEEN.RHEA
Special weather statement, May 25, 8:24 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
824 PM CDT SAT MAY 25 2013

TXZ079-080-260230-
PRESIDIO VALLEY-MARFA PLATEAU-
824 PM CDT SAT MAY 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTH CENTRAL PRESIDIO COUNTY UNTIL 930 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF PRESIDIO AT
823 PM CDT...MOVING NORTHEAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO NICKEL SIZE HAIL AND GUSTY WINDS TO 50 MPH...DEADLY
CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 2938 10415 2939 10417 2943 10419 2945 10422
      2947 10422 2948 10423 2950 10425 2952 10430
      2951 10434 2955 10440 2975 10413 2963 10393
      2937 10411
TIME...MOT...LOC 0123Z 236DEG 18KT 2948 10436
Local storm report, May 25, 8:28 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
828 PM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     4 SW HOBBS              32.69N 103.21W
05/25/2013  M58 MPH          LEA                NM   ASOS

&&

COLLEEN.RHEA
Special weather statement, May 25, 8:37 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
837 PM CDT SAT MAY 25 2013

TXZ057-058-260215-
VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA-
REEVES COUNTY AND UPPER TRANS PECOS-
837 PM CDT SAT MAY 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING CENTRAL AND SOUTHERN CULBERSON AND WEST
CENTRAL REEVES COUNTIES UNTIL 915 PM CDT...

A LINE OF THUNDERSTORMS WITH HAIL AND GUSTY WINDS WAS LOCATED FROM 15
MILES NORTH OF CULBERSON COUNTY AIRPORT TO 19 MILES NORTH OF KENT AT
835 PM CDT...MOVING SOUTHEAST AT 10 MPH. PEOPLE TRAVELING INTERSTATE 10
IN SOUTHERN CULBERSON COUNTY SHOULD BE ALERT TO THE POTENTIAL FOR
STRONG CROSSWINDS. WITH THESE STORMS NEAR SEVERE LIMITS...A SEVERE
THUNDERSTORM WARNING MAY BE REQUIRED LATER ON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WIND MAY OCCUR WELL AHEAD OF THE RAIN. DO NOT WAIT FOR THE
SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE
A STURDY STRUCTURE AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3155 10408 3111 10378 3100 10483 3138 10492
      3141 10492
TIME...MOT...LOC 0135Z 322DEG 10KT 3127 10481 3132 10414

05
Local storm report, May 25, 8:42 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
842 PM CDT SAT MAY 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     TSTM WND GST     7 N HOBBS               32.84N 103.16W
05/25/2013  E50 MPH          LEA                NM   PUBLIC

            HEAVY RAIN AND PEA SIZE HAIL

&&

COLLEEN.RHEA

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:38 PM CDTSpecial Weather StatementMAFCulberson52 min
May 25, 7:58 PM CDTSpecial Weather StatementMAFLoving62 min
May 25, 8:24 PM CDTSpecial Weather StatementMAFPresidio66 min
May 25, 8:27 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines63 min
May 25, 8:37 PM CDTSpecial Weather StatementMAFCulberson38 min
May 25, 9:21 PM CDTSpecial Weather StatementMAFCulberson, Loving, Reeves24 min
May 25, 9:26 PM CDTSpecial Weather StatementMAFAndrews, Dawson, Martin49 min
May 25, 9:53 PM CDTSpecial Weather StatementMAFReeves, Ward37 min
May 25, 10:18 PM CDTSevere Thunderstorm WarningMAFCulberson, Reeves57 min
May 25, 10:42 PM CDTSevere Thunderstorm WarningMAFReeves63 min
May 25, 10:48 PM CDTSpecial Weather StatementMAFJeff Davis57 min
May 25, 11:06 PM CDTAreal Flood AdvisoryMAFReeves, Ward114 min
May 25, 11:06 PM CDTFlash Flood WarningMAFEctor, Midland3 hr
May 25, 11:29 PM CDTSpecial Weather StatementMAFJeff Davis46 min
May 25, 11:46 PM CDTSpecial Weather StatementMAFGlasscock, Reagan, Upton29 min
May 26, 12:21 AM CDTSpecial Weather StatementMAFGlasscock, Mitchell, Reagan, Upton54 min
May 26, 2:23 PM CDTFire Weather WatchMAF38 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.